Digital Library
Close Browse articles from a journal
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 7 found articles
  Recursion-closed algebraic theories
Title: Recursion-closed algebraic theories
Author: Gallier, Jean H.
Appeared in: Journal of computer and system sciences
Paging: Volume 23 (1981) nr. 1 pages 37 p.
Year: 1981
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften

                             Details for article 6 of 7 found articles
<< previous    next >>
 Koninklijke Bibliotheek - National Library of the Netherlands